# SDR FDEA201008122957

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOORBEAM, TOP MAIN CABIN FRONT OF 9G BARRIER.  CUTOUT DAMAGED AREA, FABRICATED REPAIR ANGLES & FILLER & INSTALLED FLOORBEAM.   REPAIR AT BS 344 IAW SRM 53-10-8, FIG 9, SRM 51-10-2, SRM 51-30-2.
